A Mathematical Model of Fluid Flow Between Porous Parallel Oscillating Plates

Odelu Ojjela

Dept of Applied Mathematics, DIAT (DU), Pune , India 411 025, E-mail:



          In this paper , the flow of a viscous fluid between two parallel porous plates generated due to the periodic oscillations of the plates is considered. The stream function and pressure are taken as power series in oscillation Reynolds number parameters. The equations for zeroth order, first order and second order flow are derived. The flow pattern is obtained for different situations like constant motion, square wave motion and sinusoidal motion of the plates. The flow pattern is represented in the form of graphs.

Keywords:   porous plates, oscillation,suction, injection, viscous fluid




International eJournal of Mathematics and Engineering

Volume 3, Issue 5, Pages:  1864 - 1874